Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finiteness of isotopy classes of certain knots


Author: Jean-Claude Hausmann
Journal: Proc. Amer. Math. Soc. 78 (1980), 417-423
MSC: Primary 57Q45
MathSciNet review: 553387
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove finiteness results for the isotopy classes of certain high-dimensional knots whose complement satisfies some homology conditions. In some particular cases, the isotopy class of a knot is determined by the twisted homology of its complement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553387-0
PII: S 0002-9939(1980)0553387-0
Keywords: Knots, homotopy of Moore spaces
Article copyright: © Copyright 1980 American Mathematical Society